# SDR SIMA20151128003

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 27,319 hours, 23,045 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE EICAS MSG, NO INDICATION OR SMOKE OR FIRE.  TROUBLE SHOT LAVATORY SMOKE MSG IAW FIM TASK 26-14-00-810-802.  CLEANED SMOKE DETECTOR SENSOR IAW AMM 26-14-01.  OPERATIONS CHECKED GOOD IAW AMM 26-14-00.
